# SDR DALA2023080406289

- Difficulty date: August 1, 2023
- Submitted: August 4, 2023
- Operation: Air carrier
- Aircraft: N171DZ
- Make and model: Boeing 767332
- Aircraft serial: 29690
- Aircraft time: 94,633 hours, 20,449 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FIRST CLASS DOOR EXIT DIFFUSER LENS MISSING.  VERIFIED ALL EXIT LENS IN PLACE, NO FAULT , PREVIOUSLY C/W.
